MathSciNet Relay Station
MathSciNet bibliographic data
MR1813596 (2002a:13017) 13D25 (13C15 13D05 13H10)
Christensen, Lars Winther Semi-dualizing complexes and their Auslander categories. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1839–1883 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement